Crohn's Disease Forum » Your Story » New to the site

07-07-2017, 12:54 AM   #1
Join Date: Jul 2017
New to the site

No doubt we all share stories that are similar in a lot of ways.. I was diagnosed in '09 with Ulcerative Colitis, & since then it's been an uphill, occasionally downhill, (but not often) battle with agonizing symptoms that never truly seem to subside. Prednisone, (as amazingly life saving as it can be) has also been nothing less then the dagger in my side now from the day I was diagnosed. Other then it, nothing else seems to work, & the side effects.. (egh) One among many is true embarrassment in the way I look. Which in turn has led to self isolation, loneliness, etc. It would be really nice to speak/get to know someone who's gone, (& is going through) similar circumstances in their lives. Message me if you'd like to chat.

07-07-2017, 05:10 AM   #2
Forum Monitor
ronroush7's Avatar
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Welcome . When I was on prednisone, i was portly looking.
07-07-2017, 07:30 PM   #3
Senior Member
Join Date: Apr 2010
Location: Virginia
Welcome, glad you found this site. Prednisone is the drug many of us love to hate. When I take if I grow a pretty thick mustache.... not so nice for a girl! Stay connected, good luck.
Wherever you be.... let the wind blow free!
07-07-2017, 07:56 PM   #4
Forum Monitor
cmack's Avatar
Join Date: Aug 2014
Location: British Columbia

My Support Groups:
Welcome Jared,

I hope you meet some new friends here. I look forward to getting to know you. I haven't taken pred but some of my other meds caused weight gain so I can kind of relate. Feel free to private message me.

Welcome again,

07-09-2017, 05:40 AM   #5
Crohn's Veteran
Join Date: Jul 2017
Hello! I was diagnosed with Crohn's in 95. I actually LOVE prednisone because how quickly it works with healing inflammation. I have taken it multiple times over the years. I have been put on high doses and then tapered off. My suggestion is to stay away from salty foods, such as soups. Your face gets puffy because of water weight. You get hungry, but focus on other things so you do not over eat. Exercise if possible. But most importantly, watch your diet. In all my years in taking pred that has helped me from having water weight in my face and gaining weight.

Crohn's Disease Forum » Your Story » New to the site
Thread Tools

All times are GMT -5. The time now is 06:38 AM.
Copyright 2006-2017